# SDR F3LA2016031400010

- Difficulty date: March 11, 2016
- Submitted: March 15, 2016
- Operation: Air carrier
- Aircraft: N207FR
- Make and model: Airbus A320-214
- Aircraft serial: 4307
- Aircraft time: 20,995 hours, 8,471 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Floor Panel
- Part number: D5347112420100
- Part serial: NSN
- Condition: Corroded
- Location: Frames 69-70
- Part time: 20,995 hours, 8,471 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING C CHECK INSPECTION NOTED AFT WET AREA FLOOR STRUCTURE AFT RT CORNER, BETWEEN FRAME 69 & 70, SHEAR PLATE CORRODED.  R & R AFT WET AREA FLOOR STRUCTURE LT CORNER, FRAME 69 & 70, SHEAR PLATE IAW SRM 51-42-11.
